This is what might happen after my not very good doctor fails to realize that going off antidepressants cold turkey is actually dangerous (I run out in 3 days):
Wellbutrin Withdrawal Symptoms
Depersonalization (not feeling you are still you)
Lack of Coordination
Libido Changes (Lack of desire or hypersexuality)
Rapid Weight Gain (Reduced metabolic response)
These effects can last up to 8 weeks. The depression is usually rated as severe during this time. That in its self is a risk as there is also a large number of people who just up and stop that become implosive as well. Being clinically depressed and implosive at the same time can lead to self harm or suicide.
Strange thing is, some people experience literally no side effects of coming off the drug in this manner.
Being there is a good possibility that no clinic doctor will just up and give me psych meds to replace it, this is not a good situation at all. Also being that I'm prone to obesity the idea of a sudden and perhaps permanent drop in metabolic response is not a good thing in my mind.
I'm literally at a loss as to what to do. Even if I could get an appointment with him at this point, do I actually want one? He is obviously not one to care about a serious issue like this, so I don't actually know what going to see him would accomplish - I just don't see a point to it.
The stupidest part of this is, he does not have to give me a different drug at all, just a different kind of release method of the drug. I'm on the one a day slow release and that is the one they can't get in at the pharmacy. So giving me one of the other 2 kinds would be the way to go here. I just don't get it.